The journal Afrika Statistika publishes applied and theoretical work on research about probability, statistics, operational research, econometrics and related topics. It has been published since 2005 as an organ of the Statistics and Probability African Society (SPAS) (Société Pan Africaine de Statistiques).

Top downloads over the last seven days

A pseudo Lindley distribution and its applicationHalim ZEGHDOUDI and Sihem NEDJARVolume 11, Number 1 (2016)
Bias-reduced estimation of Wang's two-sided deviation risk measure under Lévy-stable regimeBrahim Brahimi, Djamel Meraghni, Abdelhakim Necir, and Sonia ToubaVolume 7, Number 1 (2012)
Asymptotic Normality of Non-parametric Estimator for the FGT Poverty Index with when the parameter is strictly between 0 and 1Youssou CISS and Aboubakary DIAKHABYVolume 11, Number 2 (2016)
Sur les estimateurs du maximum de vraisemblance dans les modèles multiplicatifs de Poisson et binomiale négativeLuciene Diégane Gning and Daniel Pierre-Loti-ViaudVolume 5, Number 1 (2010)
Sparse Gaussian graphical mixture modelLotsi ANANI and Ernst WITVolume 11, Number 2 (2016)
  • ISSN: 2316-090X (print)
  • Publisher: The Statistics and Probability African Society
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2010--2016
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/as